Existence and uniqueness of mild solution of time-fractional semilinear differential equations with a nonlocal final condition

Nguyen Huy Tuan, Bao Ngoc Tran, Le Nhat Huynh, Mokhtar Kirane. Existence and uniqueness of mild solution of time-fractional semilinear differential equations with a nonlocal final condition. Computers & Mathematics with Applications, 78(5):1651-1668, 2019. [doi]

Authors

Nguyen Huy Tuan

This author has not been identified. Look up 'Nguyen Huy Tuan' in Google

Bao Ngoc Tran

This author has not been identified. Look up 'Bao Ngoc Tran' in Google

Le Nhat Huynh

This author has not been identified. Look up 'Le Nhat Huynh' in Google

Mokhtar Kirane

This author has not been identified. Look up 'Mokhtar Kirane' in Google